# SDR IPXA2025022687669

- Difficulty date: January 11, 2024
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 34,768 hours, 22,736 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PUNCTURE IN FLOOR OF LOWER AFT CARGO COMPARTMENT COMPLETED PERMANENT REPAIR PER SREO-3220-REQ002 APPS B
